Translator Disclaimer
July/August 2014 Sobolev spaces and elliptic theory on unbounded domains in $\mathbb{R}^n$
Phillip S. Harrington, Andrew Raich
Adv. Differential Equations 19(7/8): 635-692 (July/August 2014).

Abstract

In this article, we develop the theory of weighted $L^2$ Sobolev spaces on unbounded domains in $\mathbb{R}^n$. As an application, we establish the elliptic theory for elliptic operators and prove trace and extension results analogous to the bounded, unweighted case.

Citation

Download Citation

Phillip S. Harrington. Andrew Raich. "Sobolev spaces and elliptic theory on unbounded domains in $\mathbb{R}^n$." Adv. Differential Equations 19 (7/8) 635 - 692, July/August 2014.

Information

Published: July/August 2014
First available in Project Euclid: 6 May 2014

zbMATH: 1301.46015
MathSciNet: MR3252898

Subjects:
Primary: 35J15, 35J25, 46B70, 46E35

Rights: Copyright © 2014 Khayyam Publishing, Inc.

JOURNAL ARTICLE
58 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.19 • No. 7/8 • July/August 2014
Back to Top